# SDR AWXA200200487

- Difficulty date: May 31, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N335AW
- Make and model: Boeing 737-3U3
- Aircraft serial: 28740
- Aircraft time: 11,257 hours, 7,103 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 174660N5
- Part serial: 06011
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EQUIPMENT - EXHALE FUNCTION OF CAPTAINS EMERGENCY OXYGEN MASK IS BLOCKED.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS EMERGENCY OXYGEN MASK IAW T/C R1B35001, OPERATIONAL CHECK WAS GOOD.
